|Atripla side effect?
Oct 13, 2008
Hello, I have been on Atripla for over a year now and have had no major side effects. I have noticed blood in my stools the last 2 bowel movements that I have had. I am very concerned. What should I do?
Response from Dr. Henry
Atripla doesn't generally cause GI bleedings whereas hemorrhoids, polyps, cancer, and other conditions can occur in HIV+ persons as well as HIV- persons so an evaluation by your HIV specialist and /or a gastroenterologist is recommended. KH
Why does Atripla cause dizziness?
Halcion and Atripla
- What Organism Causes Genital Warts?
- What Is There That Has Symptoms Similar To Genital Herpes?
- What Can I Use To Stop The Itching Of The Shingles?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Vaginitis And Yeast Infection
- What Is The Physical Appearance Of Syphilis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.